# SDR DALA2016112609349

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND HIDDEN DAMAGE IN AFT CARGO COMPARTMENT LEFT SIDE UNDER WASTE TANK. BS 907 STRINGER 907 STRINGER 23L TO 24L FORWARD SIDE OF FRAME CORRODED. MAINTENANCE REPAIRED FRAME IAW PRI 551665-14 REV 0 AND ERA 551665-
